MAUDE Adverse Event Report: JJGC S.A. GM ZYGOMATIC IMPLANT, TI, 4.0X40; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM ZYGOMATIC IMPLANT, TI, 4.0X40; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1052
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Hyperresponsive to stimuli (4538); Swelling/ Edema (4577)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 13.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with bone type iii and fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, swelling and increased sensitivity.No further patient complications were reported.

Brand Name
GM ZYGOMATIC IMPLANT, TI, 4.0X40
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key22223376
Report Number0001222315-2025-001097
Device Sequence Number8659597
Product Code DZE
UDI-Device Identifier07899878031994
UDI-Public07899878031994
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/22/2025
Report Date (Section F) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2026
Device Catalogue Number109.1052
Device Lot NumberFNJ63
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/17/2025
Device Age46 MO
Event Location Other
Date Report to Manufacturer03/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale